On the stability of systems with periodic structural changes
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1994), pp. 41-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1994_7_a5,
author = {A. I. Malikov},
title = {On the stability of systems with periodic structural changes},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {41--48},
year = {1994},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1994_7_a5/}
}
A. I. Malikov. On the stability of systems with periodic structural changes. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1994), pp. 41-48. http://geodesic.mathdoc.fr/item/IVM_1994_7_a5/